Article citationsMore>>

M. S. Hanson, “The Price Puzzle Reconsidered,” Journal of Monetary Economics, Vol. 51, No. 7, 2004, pp. 1385-1413. doi:10.1016/j.jmoneco.2003.12.006

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top